# SDR 99UAL900283

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UA
- Make and model: Boeing 737522
- Aircraft serial: 25004
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 15000323
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNSAFE GEAR DOWN INDICATION.  *S/D*  NO GEAR DOWN INDICATION WITH GEAR EXTENDED.  REPLACED THE LANDING GEAR AIR/GROUND RELAY AND LIGHTS CIRCUIT BREAKER ITEM C404 ON THE P6-3 PANEL, OPS CHECK OK.
